# SDR SWAA2017103017426

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 18,042 hours, 7,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1011144
- Condition: Broken
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING OVERHEAD EXIT SIGN FORWARD MOUNT ACCESS COVER BROKEN.      INSTALLED A NEW ACCESS COVER IAW MM.
